# SDR WTAA950325

- Difficulty date: December 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120090
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Cond Unit
- Part number: 30005000052
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

SMF - CREW REPORTED AUTOFEATHER WARNING DURING TAKEOFF ROLL. TAKEOFF ABORTED WITHOUT INCIDENT.  SYSTEM WAS ARMED AND TESTED NORMAL EXCEPT GREEN AUTOFEATHER LIGHT DID NOT ILLUMINATE.  AIRCRAFT WAS FERRIED TO SFO AND MAINTENANCE REPLACED RIGHT ENGINE TORQUE SIGNAL CONDITIONER UNIT.  AUTOFEATHER SYSTEM OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
